# SDR DXTA2023060587940

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 5,061 hours, 3,899 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION: WHILE DECENDING BETWEEN 24000 AND 15000 FEET AND AT SPEEDS OVER 280 KNOTS THERE IS A NOTICABLE VIBRATION/HUM.   SEALED FWD WING TO FUSELAGE FAIRING IAW EO "E50-53-001_1" AND FOUND LAV SERVICED DOOR LATCH RECEPTICAL TO BE WORN ALLOWING DOOR TO MOVE AROUND AND NOT SIT FLUSH WITH THE FUSELAGE. SEE DISCREPANCIES 2.6 AND 2.7 FOR MORE DETAILS.  REMOVED AND REPLACED WORN OIL SERVICE DOOR LATCHES WITH NEW UNITS IN REFERENECE TO OIL SERVICE DOOR DRAWING# 505-36325 AND PHENOM 300 SRM 51-41-02.
